Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A space on which diameter-type packing measure is not Borel regular


Author: H. Joyce
Journal: Proc. Amer. Math. Soc. 127 (1999), 985-991
MSC (1991): Primary 28A75
MathSciNet review: 1641642
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a separable metric space on which 1-dimensional diameter-type packing measure is not Borel regular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 28A75

Retrieve articles in all journals with MSC (1991): 28A75


Additional Information

H. Joyce
Affiliation: Department of Mathematics, University of Jyväskylä, SF-40351 Jyväskylä, Finland
Address at time of publication: 10 Shearwater, Orton Wistow, Peterborough, Cambs PE2 64W, England
Email: joyce@math.jyu.fi

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05149-7
PII: S 0002-9939(99)05149-7
Keywords: Packing measure, Borel regularity
Received by editor(s): December 11, 1996
Communicated by: Christopher Croke
Article copyright: © Copyright 1999 American Mathematical Society